SciELO - Scientific Electronic Library Online

 
vol.29 issue3ON THE DISTRIBUTIONS OF THE DENSITIES INVOLVING NON-ZERO ZEROS OF BESSEL AND LEGENDRE FUNCTIONS AND THEIR INFINITE DIVISIBILITYPARTIAL ORDERS IN REGULAR SEMIGROUPS author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.29 no.3 Antofagasta Dec. 2010

http://dx.doi.org/10.4067/S0716-09172010000300002 

Proyecciones Journal of Mathematics
Vol. 29, N° 3, pp. 181-191, December 2010.
Universidad Católica del Norte
Antofagasta - Chile


A NEW DEFINITION OF S* CLOSEDNESS IN L-TOPOLOGICAL SPACES


Bo Chen

Southwest University, P. R. China


Correspondencia a:


Abstract

In this paper, a new notion of S* closedness in L-topological Spaces is introduced by means of semi-open L-sets and their inequality where L is a complete DeMorgan algebra.This new definition doesn’t rely on the structure of basic lattice L. It can be characterized by means of semi-open L-sets and their inequality . When L is completely distributive DeMorgan algebra, its many characterizations are presented.

Keywords and Phrases : semiopen L - set, S* closedness, L-topological space.

Mathematics Subject Classification(2000) : 54A40,54A20.



References

[1] K. K. Azad, On fuzzy semicontinuity,fuzzy almost continuity and fuzzy weakly continuity, J. Math. Anal. Appl, 82, pp. 14-32, (1981).        [ Links ]

[2] C. L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl, 24, pp. 182-190, (1968).        [ Links ]

[3] B. Ghosh, Semicontinuous and semiclosed mappings and semiconnectedness in fuzzy setting, Fuzzy Sets and Systems, 35, pp. 345-355, (1990).        [ Links ]

[4] G. Gierz, et al., A compendium of continuous Lattices, Springer Verlag, Berlin,1980.        [ Links ]

[5] S. R. T. Kudri, Semicompactness and S*-closedness in L-fuzzy topological spaces, Fuzzy Sets and Systems, 109, pp. 223-231, (2000).        [ Links ]

[6] S. R. T. Kudri, M. W. Warner, Some good L-fuzzy compactnessrelated concepts and their properties I, Fuzzy Sets and Systems, 76, pp. 141-155, (1995).        [ Links ]

[7] S. R. T. Kudri, M. W. Warner, Some good L-fuzzy compactnessrelated concepts and their properties II, Fuzzy Sets and Systems, 76, pp. 157-168, (1995).        [ Links ]

[8] Y. M. Liu, M. K. Luo, Fuzzy topology,World Scientific,Singapore, (1997).        [ Links ]

[9] S. Malakar, On fuzzy semi-irresolute and strongly irresolute functions, Fuzzy Sets and Systems, 45, pp. 239-244, (1992).        [ Links ]

[10] F. G. Shi, A new notion of fuzzy compactness in L-topological spaces, Information Science. 173, pp. 35-48, (2005).        [ Links ]

[11] F. G. Shi, Semicompactness in L-topological spaces, Internatinal Journal of Mathematics and Mathematical Sciences, 12, pp. 1869-1878,(2005).        [ Links ]

[12] F. G. Shi, A new form of fuzzy ß-compactness, Proyecciones Journal of Mathematics, 24, pp. 105-119, (2005).        [ Links ]

[13] F. G. Shi, Countable compactness and the Lindel¨of property of L-fuzzy sets, Iranian Journal of Fuzzy System, 1, pp. 79-88, (2004).        [ Links ]

[14] F. G. Shi, A new approach to fuzzy almost compactness, Proyecciones Journal of Mathematics, 28, pp. 75-87, (2009).        [ Links ]

[15] F. G. Shi, A new form of fuzzy a-compactness, Mathematica Bohemica 131, pp. 15-28, (2006).

[16] G. J. Wang, Theory of L-fuzzy topological spaces,Shaanxi Normal University Press, Xi’an, (1988).        [ Links ]

Bo Chen
School of Mathematics and Statistics
Southwest University
Chongqing 400715
P. R. China
e-mail : bobochen@swu.edu.cn


Received : June 2009. Accepted : May 2010

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License